# SDR UPS96205910

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED STA 351 LT SIDE 2 INCHES AFT OF FWD AIR STAIR CUTOUT AT STR 18L, FRAME HAS LARGE AREA OF CORROSION AND LARGE CRACK.  REMOVED DAMAGED AREA PER SRM 51-40-2, FABRICATED PARTS AND INSTALLED PER SRM 51-40-2.  INSTALLED ATTACHING PARTS PER SRM 51-30-2.
